Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I am really nervous and shaky and almost paranoid I am scared it won t go away what can I do ?

I used cloud 9 bath salt 2 days ago and I am really nervous and shaky and paranoid what can I do to stop this I am 23 female no health problems I tried the cloud 9 bath salt two days ago and it gave me energy for a while and I have slept and everything and for some reason I m really nervous and shaky and almost paranoid im scared it won t go away what can I do?
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hello Jessica,

Cloud 9 bath salt contains a mind-altering substance (read "drug") as I am sure you already know. What you are experiencing now are the side-effects of taking this drug.

Hopefully, these side-effects should be temporary and self-limiting. However, if you are still experiencing them even now i.e. 3 days after consuming Cloud9, then I strongly recommend that you visit an Emergency/Casualty of a hospital for treatment. You may require to be given some tranquilizers for relief.

As a general rule, all such mind-altering drugs are potentially dangerous and carry the risk of short term and long term toxicities. Remember that the medicines prescribed by a doctor have been studied rigorously for years before being approved for use, but the same does not apply for the kind of drugs used in Cloud 9. For the sake of a brief 'high', you are exposing yourself to serious risks.

I sincerely hope you are feeling better now; if not, then don't hesitate to obtain medical help immediately.

Dr. Saifuddin Kharawala
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor